Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 44, NWS Atlanta, GA

April 2, 2009Jefferson County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 2, 2009, 12:57 PM EDT for Jefferson County, Georgia. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 12:57 PM EDT (16:57 UTC)
Expired
Apr 3, 2009, 6:20 AM EDT
In force
17 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Brushy Creek at Campground Road near Wrens (WRNG1). The gauge peaked at 7.94 ft at Apr 2, 2009, 3:00 PM EDT.

actionminormoderate51004/0204/0304/04
Action stage
6 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02197598, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 021657
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 PM EDT THU APR 02 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...

  BRUSHY CREEK NEAR WRENS AFFECTING JEFFERSON COUNTY

.RECENT HEAVY RAINFALL OF AROUND THREE INCHES IN THE PAST 24
HOURS ACROSS THE AREA...HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS
AND CREEKS...CAUSING THE CREEKS TO RISE. SOME POINTS ALONG THE
CREEK WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE CREEK SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS.
IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC163-030657-
/O.NEW.KFFC.FL.W.0044.090402T1657Z-000000T0000Z/
/WRNG1.1.ER.090402T1615Z.090402T1615Z.000000T0000Z.NO/
1257 PM EDT THU APR 02 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BRUSHY CREEK NEAR WRENS 
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 12 PM THURSDAY THE STAGE WAS 6.8 FEET...AND RISING. 
* FLOOD STAGE IS 8.0 FEET. 
* THE CREEK IS EXPECTED TO REACH FLOOD STAGE IN THE EARLY
  AFTERNOON.
* AT 8.0 FEET...MINOR FLOODING OF WOODLANDS...LOW LYING AREAS
  AND FIELDS WILL OCCUR.
 

$$
1 follow-up statement
000 
WGUS82 KFFC 031020
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 AM EDT FRI APR 03 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN 
GEORGIA...
 
  BRUSHY CREEK NEAR WRENS AFFECTING JEFFERSON COUNTY
 
&&

GAC163-031050-
/O.CAN.KFFC.FL.W.0044.000000T0000Z-090403T1020Z/
/WRNG1.1.ER.090402T1615Z.090402T1615Z.090402T1900Z.NO/
620 AM EDT FRI APR 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BRUSHY CREEK NEAR WRENS. 
* AT 5 AM FRIDAY THE STAGE WAS 6.2 FEET...AND FALLING.
* FLOOD STAGE IS 8.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL BELOW BANKFULL THIS
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 2, 5:08 AM EDT, 7 hours 49 minutes earlier.

Area forecast discussion, Apr 2, 5:08 AM EDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 AM EDT THU APR 2 2009

.SHORT TERM /TODAY THROUGH SATURDAY/...
CURRENT SATELLITE LOOP SHOWS LARGE MOISTURE PLUMB EXTENDING FROM THE
CAROLINA COAST DOWN THROUGH GA AND INTO THE NORTHERN GULF. CURRENT
RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MOVING NORTHWARD IN
SOUTHERLY FLOW WITH A FEW STORMS GOING SEVERE ACROSS THE AREA.
STORMS THIS MORNING PRODUCING DIME TO NICKEL SIZE HAIL WITH SOME
GUSTY WINDS. THERE IS A WARM FRONT ACROSS SOUTH GA THAT IS MOVING
SLOWLY NORTHWARD WITH DEWPOINTS IN THE MID 60S MOVING INTO CENTRAL
GA. DEEPER MOISTURE WILL CONTINUE TO INCREASE ACROSS THE CWA TODAY
AS THE BOUNDARY MEANDERS ACROSS SOUTH CENTRAL GEORGIA AND A STRONG
LOW PRESSURE SYSTEM MOVES EAST INTO THE LOWER MISSISSIPPI VALLEY. AT
THE SAME TIME MID TO UPPER LEVEL FLOW INCREASES AND SHEAR PROFILES
BECOME QUITE STRONG. FORECAST SOUNDINGS TOADY ARE IMPRESSIVE WITH
SHEAR/INSTABILITY INDICATIVE OF SUPERCELLS CAPABLE OF GENERATING
TORNADOES. THE BIGGEST THREATS TODAY LOOK TO BE VERY HEAVY
RAIN...LIGHTNING...AND LARGE HAIL. LOOKS LIKE THE HEAVIEST RAIN FALL
AMOUNTS WILL STAY SOUTH OF OUR AREA BUT STILL LOOKING FOR 1 TO 3
INCH TOTALS THROUGH FRI. MODELS SHOW THE LOW LIFTING INTO THE OHIO
VALLEY BY 12Z FRI WITH ITS ASSOCIATED FRONT MOVING OFF THE EASTERN
SEABOARD. HIGH PRESSURE BUILDS IN BEHIND THIS SYSTEM FRI KEEPING THE
AREA PRECIPITATION FREE THROUGH SUN MORNING.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS SHOW THIS RIDGE MOVING OFF THE SOUTHEAST U.S. COAST LATE
SATURDAY NIGHT AS A SECOND LOW PRESSURE MOVES EAST OUT OF THE
CENTRAL PLAINS. THIS NEXT LOW PRESSURE SYSTEM DEEPENS AS IT MOVES
NORTHEAST AND BECOMES POSITIONED OVER THE NEW ENGLAND STATES BY 12Z
MON. ITS COLD FRONT SWEEPS THROUGH GA SUN EVENING/MONDAY MORNING BUT
WITH THE LOW CENTER BEING SO FAR NORTH THE BEST DYNAMICS AND
INSTABILITY STAY NORTH OF THE AREA. SHOULD SEE SOME SHRA/TSRA BUT
NOT EXPECTING MUCH IN THE WAY OF SEVERE WEATHER. THE BIGGEST
THREAT FROM THIS NEXT SYSTEM WILL BE THE COLD AIR MASS THIS LOW
CENTER PULLS DOWN FROM CANADA INTO THE SOUTHERN U.S. AS THIS LOW
MOVES EAST...A VERY COLD AIRMASS GETS WRAPPED AROUND THE BACK SIDE
AND MOVES SOUTH. LOOKING FOR DAY TIME HIGHS MON/TUE IN THE 40S AND
50S WITH LOW TEMPS MON NIGHT/TUE NIGHT IN THE 20S AND 30S. SURFACE
HIGH PRESSURE BECOMES RE-ESTABLISHED ACROSS THE SOUTHEAST U.S.
TUESDAY WITH DRY FORECAST FOR NORTH AND CENTRAL GEORGIA EXPECTED
THROUGH WED NIGHT.

&&

.AVIATION...
BOTH GFS AND NAM ARE SUGGESTING THAT CIGS WILL REMAIN IFR THRU MUCH
OF TODAY ACROSS THE FORECAST AREA AND SEE NO REASON TO DEVIATE FROM
THIS. THERE WILL BE A RISK OF THUNDERSTORMS THROUGHOUT THE DAY AND
UNTIL THE COLD FRONT PASSES. CURRENT PROGS HAVE FROPA AT ATL/CSG
BETWEEN 06Z AND 08Z TONIGHT...AND AHN/MCN BETWEEN 09Z AND 11Z. LOW
LEVEL MOISTURE (IFR TO MVFR CIGS) REMAINS BEHIND THE FRONT THRU 12Z
TO 15Z FRI AND THEN SKIES SCATTERING OUT. WINDS WILL REMAIN
SOUTHEAST TO EAST...BECOMING WEST TO SOUTHWEST BEHIND THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  54  67  40  75 /  70  60  10   5   5
ATLANTA         67  52  63  45  73 /  60  60   5   5   5
BLAIRSVILLE     63  51  57  37  73 /  60  80  20  10  10
CARTERSVILLE    69  52  60  39  73 /  60  80  20  10  10
COLUMBUS        68  57  70  45  79 /  60  60   5   5   5
GAINESVILLE     64  51  61  44  74 /  70  80  20  10  10
MACON           69  55  71  44  77 /  80  60   5   5   5
ROME            73  55  64  42  75 /  50  80  10  10  10
PEACHTREE CITY  68  53  64  36  75 /  60  60   5   5   5
VIDALIA         70  60  76  44  79 /  90  70  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Apr 2, 11:40 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 AM EDT THU APR 2 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1140 AM EDT THU APR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS LIKELY THROUGH TONIGHT.

.SYNOPSIS...
A STRONG SPRING STORM SYSTEM OVER THE LOWER MISSISSIPPI VALLEY WILL
MOVE RAPIDLY EAST THIS AFTERNOON. THE ASSOCIATED COLD FRONT WILL
MOVE ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE SEVERE THUNDERSTORMS WILL BE LARGE
HAIL...DAMAGING WINDS...TORNADOES...CLOUD TO GROUND LIGHTNING AND
HEAVY RAIN.

.DISCUSSION...
A WARM FRONT...CURRENTLY LIFTING ACROSS PORTIONS OF CENTRAL
GEORGIA...WILL BECOME STATIONARY JUST NORTH OF AN ATLANTA TO ATHENS
LINE LATE THIS AFTERNOON. SOUTH OF THIS LINE THE ATMOSPHERE WILL
CONTINUE TO DESTABILIZE...CAPES WILL INCREASE TO 800 TO 1000 THIS
AFTERNOON. WIND SHEAR WILL ALSO INCREASE RAPIDLY LATE THIS AFTERNOON
AND INTO THE NIGHT TIME HOURS. WHILE JUST ABOUT ANY PART OF NORTH
AND CENTRAL GEORGIA COULD SEE SEVERE THUNDERSTORMS...THE GREATEST
THREAT WILL BE WEST OF A LINE FROM CARROLLTON...TO WARNER
ROBINS...TO VIDALIA. THE MAIN THREAT WILL BE DAMAGING WINDS AND
ISOLATED TORNADOES...ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. HAZARDOUS WEATHER IS
NOT EXPECTED ON THE REMAINING DAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND TONIGHT.

In the hours before

Special weather statement, Apr 2, 7:30 AM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 AM EDT THU APR 2 2009

GAZ102-103-021200-
730 AM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
WEBSTER AND STEWART COUNTIES UNTIL 800 AM EDT...

AT 729 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR KIMBROUGH...MOVING EAST NORTHEAST
AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WEBSTER AND STEWART COUNTIES THROUGH 800 AM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WESTVILLE...TROUTMAN...KIMBROUGH...
LEVERETTS...WESTON...RICHLAND...CENTERPOINT...PRESTON AND DUMAS.
Special weather statement, Apr 2, 7:51 AM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 AM EDT THU APR 2 2009

GAZ072-073-021215-
751 AM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
NORTHERN JONES AND BALDWIN COUNTIES UNTIL 815 AM EDT...

AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAYSIDE...MOVING EAST NORTHEAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
JONES AND BALDWIN COUNTIES THROUGH 815 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CLINTON...BRADLEY...WAYSIDE...ROUND OAK...
GRAY...BLOUNTSVILLE...ETHRIDGE...HADDOCK...BROWNS CROSSING...
ALLENWOOD...HARDWICK...MERIWETHER AND MILLEDGEVILLE.
Special weather statement, Apr 2, 8:14 AM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 AM EDT THU APR 2 2009

GAZ061-073-074-021300-
814 AM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT FOR VERY HEAVY RAIN IN BALDWIN...WASHINGTON
AND HANCOCK COUNTIES UNTIL 845 AM EDT...

AT 811 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MERIWETHER...MOVING EAST AT 45 MPH. RAINFALL
AMOUNTS OF 1 TO 1.5 INCHES CAN BE EXPECTED THROUGH 900 AM.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BALDWIN...WASHINGTON AND HANCOCK COUNTIES...INCLUDING AREAS AROUND
ALLENWOOD...HARDWICK...MERIWETHER...MILLEDGEVILLE...UNDERWOOD...
DEVEREUX...BEULAH...LINTON...SPARTA AND WARTHEN. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
Special weather statement, Apr 2, 8:17 AM EDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 AM EDT THU APR 2 2009

GAZ093-104-105-021245-
817 AM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN SUMTER...MACON AND
DOOLY COUNTIES UNTIL 845 AM EDT...

AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST EAST OF ANDERSONVILLE...MOVING EAST NORTHEAST
AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SUMTER...MACON AND DOOLY COUNTIES THROUGH 845 AM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE NEW ERA...ANDERSONVILLE...
ANDERSONVILLE NATIONAL HISTORIC SITE...PENNINGTON...METHVINS...
CLEARVIEW...FLINT RIVER WMA...OGLETHORPE...MONTEZUMA...DOOLING...
BYROMVILLE...FIVE POINTS AND LILLY.
Special weather statement, Apr 2, 10:06 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 AM EDT THU APR 2 2009

GAZ102-021430-
1006 AM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
STEWART COUNTY UNTIL 1030 AM EDT...

AT 1006 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING
NORTHEAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 1030 AM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE FLORENCE MARINA STATE PARK...SANFORD...PROVIDENCE
CANYON STATE PARK...WESTVILLE...LUMPKIN...LOUVALE...CHARLES...
BROOKLYN AND RICHLAND.
Special weather statement, Apr 2, 10:38 AM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT THU APR 2 2009

GAZ079>081-083-091>097-105-107-109-021515-
1038 AM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN PULASKI...SCHLEY...
DODGE...TAYLOR...MACON...MARION...BLECKLEY...HOUSTON...PEACH...
LAURENS...CRAWFORD...TALBOT...TWIGGS AND DOOLY COUNTIES UNTIL 1115 AM
EDT...

AT 1036 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM FIVE POINTS TO ZELLOBEE...MOVING
NORTHEAST AT 35 MPH.  THIS LINE WILL PRODUCE ADDITIONAL RAINFALL UP
TO ONE INCH IN AREAS ALREADY SATURATED BY EARLIER RAINS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PULASKI...SCHLEY...DODGE...TAYLOR...MACON...MARION...BLECKLEY...
HOUSTON...PEACH...LAURENS...CRAWFORD...TALBOT...TWIGGS AND DOOLY
COUNTIES.  ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

THIS AREA WILL BE MONITORED CLOSELY FOR MORE SIGNIFICANT FLOODING.
RESIDENTS IN THIS AREA SHOULD MONITOR NOAA WEATHER RADIO AND LOCAL
MEDIA FOR POSSIBLE FLOOD WARNINGS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:38 AM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk37 min
Apr 2, 2:40 AM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall50 min
Apr 2, 2:54 AM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson34 min
Apr 2, 2:56 AM EDTSevere Thunderstorm WarningFFCBartow28 min
Apr 2, 3:17 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup43 min
Apr 2, 4:05 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup40 min
Apr 2, 4:12 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Pike, Spalding26 min
Apr 2, 4:36 AM EDTSevere Thunderstorm WarningFFCLamar, Monroe24 min
Apr 2, 4:49 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson40 min
Apr 2, 5:11 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam64 min
Apr 2, 7:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot37 min
Apr 2, 7:53 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs70 hr
Apr 2, 10:08 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart35 min
Apr 2, 10:43 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee35 hr
Apr 2, 10:43 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson24 hr
Apr 2, 10:55 AM EDTAreal Flood WarningFFCChattahoochee, Marion6 hr
Apr 2, 10:57 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson43 hr
Apr 2, 12:29 PM EDTAreal Flood WarningFFCCrisp, Dooly, Sumter24 hr
Apr 2, 2:20 PM EDTAreal Flood WarningFFCMontgomery, Telfair, Toombs, Wheeler24 hr
Apr 2, 4:22 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 73 more24 hr
Apr 2, 4:51 PM EDTRiver Flood WarningFFCDooly, Macon, Sumter19 hr
Apr 2, 4:51 PM EDTRiver Flood WarningFFCMontgomery, Telfair, Wheeler14 days
Apr 2, 5:08 PM EDTAreal Flood WarningFFCBaldwin, Bibb, Crawford, Jones, Monroe, Upson19 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.